Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Strange side effect


08-12-2014, 02:50 AM   #1
Jcaligiuri
 
Jcaligiuri's Avatar
 
Join Date: Feb 2014
Strange side effect

Hey folks,

Got an interesting question for you all.
I want to know if anyone else has experienced the following:

At the site of a previous injection, itching sensation occurs. After scratching for a while, a small bump appears.

Going out on a limb here, but it almost feels like a drop of Humira got lodged in a skin pocket, solidified, and irritates the skin from time to time. When disturbed creates a raised portion of skin as it is drawn to the surface layer of skin.

That's my guess.

Now does anyone have this happen, and does anyone know the cause. I'd ask the doc but I don't see him for another month. Also this has happened on and off for a month or two. It just pops up and goes away after a day.

Thanks!!
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Strange side effect
Thread Tools


All times are GMT -5. The time now is 05:28 PM.
Copyright 2006-2017 Crohnsforum.com